Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A New Algorithm for Factoring Polynomials Over Finite Fields

David G. Cantor and Hans Zassenhaus
Mathematics of Computation
Vol. 36, No. 154 (Apr., 1981), pp. 587-592
DOI: 10.2307/2007663
Stable URL: http://www.jstor.org/stable/2007663
Page Count: 6
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A New Algorithm for Factoring Polynomials Over Finite Fields
Preview not available

Abstract

We present a new probabilistic algorithm for factoring polynomials over finite fields.

Page Thumbnails

  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592